Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A generalization of the Helly selection theorem


Author: Keith Schrader
Journal: Bull. Amer. Math. Soc. 78 (1972), 415-419
MSC (1970): Primary 4020; Secondary 3436
DOI: https://doi.org/10.1090/S0002-9904-1972-12923-9
MathSciNet review: 0299740
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Ramsey, On a problem of formal logic, Proc. London Math. Soc. (2) 30 (1930), 264-286.
  • 2. F. Ramsey, The foundations of mathematics, Harcourt Brace, New York, 1931.
  • 3. K. Schrader, A pointwise convergence theorem for sequences of continuous functions, Trans. Amer. Math. Soc. 159 (1971), 155-163. MR 280902

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4020, 3436

Retrieve articles in all journals with MSC (1970): 4020, 3436


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12923-9

American Mathematical Society